# SDR EIA2003068

- Difficulty date: April 18, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 86,797 hours, 20,853 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3R NOSE CARGO DOOR LATCH BOLT HOLE NR 3 HAS CORROSION.  REAMED HOLE NR 3 FROM 0.621 TO 0.671 PER EO 53-747-1633-01 REV-C, FOUND OUT OF LIMITS.  REPAIRED PER ECRA 471-53-222-2 REV-A.  ALODINED AND PRIMED.
